# SDR VTZA95214

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2810 · Fuel Storage
- Part: Negative G-Tank
- Part number: 14128007402
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD/BDL - FLT 6517 - RETURNED TO IAD DUE TO THE RT ENGINE FUEL PRESSURE DROPPING TO ZERO, WITH THE STANDBY PUMP HOLDING 18 PSI.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INVESTIGATED AND FOUND THE RT NEGATIVE G-TANK WAS CRACKED.  MAINTENANCE IS CURRENTLY AWAITING A REPAIR SCHEME FROM THE MANUFACTURER.  MAINTENANCE REMOVED, REPAIRED, AND REINSTALLED THE RT NEGATIVE G-TANK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
